# SDR AALA202401244247

- Difficulty date: January 18, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 64,393 hours, 27,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A524032
- Condition: Bent
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCARFT IN BASE MAINTENANCE: MAIN CABIN FLOOR PANEL SUPPORT UPPER SHIM IS BENT UP AT BS 540, FROM LBL 24.75 TO LBL 45.5. REPLACED BREAK ASSEMBLY PANEL PER SRM 51-40-02-0G
